# SDR REXA2012063000867

- Difficulty date: June 20, 2012
- Submitted: July 1, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,828 hours, 21,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 INBOARD ANGLE CRACKED AT RBL9.  REPLACED IAW SRM 51-42-21/51-42-06.
